# SDR SIMA201020001

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 22,078 hours, 21,043 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3648 THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE GALLEY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BURNED LIGHT BALLAST AT SEAT 3 B & C.  REPLACED THE BALLAST IAW EMB AMM 33-21-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
